# SDR SWAA2013111922590

- Difficulty date: October 29, 2013
- Submitted: November 20, 2013
- Operation: Air carrier
- Aircraft: N799SW
- Make and model: Boeing 737-7Q8
- Aircraft serial: 28209
- Aircraft time: 53,857 hours, 30,517 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: BAC1498
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER CRACKED AT STATION 540, STRINGER 22L.  REPAIRED STRINGER IAW EA.
